Unique equilibrium in the Eaton-Gersovitz model of sovereign debt
Year of publication: |
December 2016
|
---|---|
Authors: | Auclert, Adrien ; Rognlie, Matthew |
Published in: |
Journal of monetary economics. - Amsterdam : Elsevier, ISSN 0304-3932, ZDB-ID 191155-7. - Vol. 84.2016, p. 134-146
|
Subject: | Sovereign debt | Default | Multiple equilibria | Öffentliche Schulden | Public debt | Internationale Staatsschulden | International sovereign debt | Gleichgewichtsmodell | Equilibrium model | Gleichgewichtstheorie | Equilibrium theory | Staatsbankrott | Sovereign default | Länderrisiko | Country risk | Spieltheorie | Game theory | Schwellenländer | Emerging economies |
-
Does multiplicity of equilibria arise in the Eaton-Gersovitz model of sovereign default?
Önder, Yasin Kürşat, (2016)
-
Unique Equilibrium in the Eaton-Gersovitz Model of Sovereign Debt
Auclert, Adrien, (2015)
-
News, sovereign debt maturity, and default risk
Dvorkin, Maximiliano A., (2018)
- More ...
-
Micro Jumps, Macro Humps: Monetary Policy and Business Cycles in an Estimated HANK Model
Auclert, Adrien, (2020)
-
Using the Sequence‐Space Jacobian to Solve and Estimate Heterogeneous‐Agent Models
Auclert, Adrien, (2021)
-
Excess Savings and Twin Deficits : The Transmission of Fiscal Stimulus in Open Economies
Aggarwal, Rishabh, (2022)
- More ...